MAUDE Adverse Event Report: ARTHREX, INC. KREULOCK SCREW, TI, 3.5X14; BONE FIXATION PLATE

ARTHREX, INC. KREULOCK SCREW, TI, 3.5X14; BONE FIXATION PLATE
Model Number KREULOCK SCREW, TI, 3.5X14
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion of the screw.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that an ar-8935cl-14kreulock screw went right through an ar-9943t-05 locking third tubular plate during insertion.This was discovered during an ankle fracture procedure on (b)(6) 2022.Surgeon backed the screw out a few turns and left it implanted in the patient.It is now acting as a non-locking screw.

Brand Name
KREULOCK SCREW, TI, 3.5X14
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19277070
Report Number1220246-2024-02999
Device Sequence Number15042480
Product Code HRS
UDI-Device Identifier00888867323063
UDI-Public00888867323063
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K201132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKREULOCK SCREW, TI, 3.5X14
Device Catalogue NumberAR-8935CL-14
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2022
Initial Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown